# SDR UIEA2017070701124

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 224230411
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE,  LT CORE COWL HOLD OPEN ROD END SUPPORT BRACKET FOUND WORN.  THE SUPPORT BRACKET WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
